| Catalog Number |
SRM-295 |
| Medical Device Problem Codes |
Malposition of Device (2616); Migration (4003)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "device migration/implant malposition" via national breast implant registry.This record is for the right side.The device was explanted.
Additional Manufacturer Narrative
No contact information was provided for the initial reporter, therefore additional event, product, and/or patient details are not attainable.The event of migration is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation: migration and malposition.